On biclique coverings

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/64877

Show simple item record

dc.contributor.author Bezrukov, Sergei
dc.contributor.author Fronček, Dalibor
dc.contributor.author Rosenberg, Steven J.
dc.contributor.author Kovář, Petr
dc.date.accessioned 2008-02-22T12:56:08Z
dc.date.available 2008-02-22T12:56:08Z
dc.date.issued 2008
dc.identifier.citation Discrete mathematics. 2008, vol. 308, issue 2-3, p. 319-323. en
dc.identifier.issn 0012-365X
dc.identifier.uri http://hdl.handle.net/10084/64877
dc.description.abstract It was proved by Fronček, Jerebic, Klavžar, and Kovář that if a complete bipartite graph Kn,n with a perfect matching removed can be covered by k bicliques, then Click to view the MathML source. We give a slightly simplified proof and we show that the result is tight. Moreover, we use the result to prove analogous bounds for coverings of some other classes of graphs by bicliques. en
dc.format.extent 110899 bytes cs
dc.format.mimetype application/pdf cs
dc.language.iso en en
dc.publisher Elsevier en
dc.relation.ispartofseries Discrete mathematics en
dc.relation.uri http://dx.doi.org/10.1016/j.disc.2006.11.045 en
dc.subject graph coverings en
dc.subject bicliques en
dc.subject Sperner's Theorem en
dc.subject graph composition en
dc.subject lexicographic product en
dc.title On biclique coverings en
dc.type article en
dc.identifier.location Není ve fondu ÚK en
dc.identifier.doi 10.1016/j.disc.2006.11.045
dc.identifier.wos 000252604400022

Files in this item

Files Size Format View Description
DISCRETE-MATH-2008-308-2-3-319-kovar.pdf 108.2Kb PDF View/Open postprint

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search



My Account